Drug-induced hypomelanosis (Q83168)

From determinar.ia.br - Determine suas informações
Revision as of 08:32, 15 August 2026 by Determinaradmin (talk | contribs) (‎Changed an Item)
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib.
Language Label Description Also known as
default for all languages
ID_1913292067
    English
    Drug-induced hypomelanosis
    Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib.

      Statements

      CID11:ID_1913292067
      0 references